# SDR IPXA2020030352729

- Difficulty date: January 28, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 108,402 hours, 17,999 cycles
- System (JASC): 5711 · Wing Spar
- Part: Splice Strap
- Part number: 65B116017
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D1CORROSION WAS FOUND ON SPLICE STRAP(P/N:65B11601-7)OF L/H WING FRONT SPAR NEAR OLES 1515.REPAIR I.A.W. UPS EO B747-5710-75615-A.
